# SDR DALA2025010200006

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,049 hours, 34,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 HOLES OUT OF TOLERANCE FR 68 LH DOOR STOP FITTING #1-7. CORRECTIVE ACTION: REPAIRED PER ER/A 623334-14. (0740106)
